Is Excessive Headaches One Of The Symptoms Of Steven Jhonson’s Syndrome?
what people affected by steven Jhonson syndrome can experience excessive headaches. Or this can be caused by other diseases. And if taking drugs carelessly without consulting a doctor what will have an impact with the syndrome? thanks.
Is the patient currently hospitalized and said to have steven johnson syndrome (SJS)? SJS is a serious reaction to the skin and mucosa, including the mouth, genitals, rectum, and lining of the eyeball. The condition of SJS is generally caused by the body's reaction to certain drugs and is quite rare, but when it occurs then SJS must be treated immediately because it can be dangerous to cause death.
The symptoms of SJS are similar to those of a cold but then blisters appear on the skin and mucosa, redness, skin peeling, and pain or pain. SJS patients must be hospitalized so that doctors can make observations and provide more appropriate treatment. The SJS trial is carried out by stopping the drug that is suspected of causing SJS, giving corticosteroids, painkillers, antibiotics if necessary, mouthwash, fluid administration, and wound care.
If patients experience complaints during treatment, including headaches, it is not advisable to consume drugs carelessly because it is feared it could trigger SJS again. If the patient complains of a headache, the patient should submit a headache complaint to the treating doctor so that further treatment can be given more appropriate. Never consume drugs carelessly without doctor's advice while being treated, and if it has improved and may go home, discuss it first with the doctor about over-the-counter drugs that may or may not be taken, right?
Headaches themselves can be caused by tension headaches, cluster headaches, migraines, neuralgia, fever effects, abnormal blood sugar levels and blood pressure, lack of rest, dehydration, and anemia. To ascertain the cause of the headache requires an examination by a doctor. To help reduce headaches, patients should get enough rest, take medication as directed by the doctor (if there is a medication to take it), meet the fluid needs, and try not to stress it.
Hope it helps you,